# SDR EIAA980255

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 737-775
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, WEB CUSP HAS CORROSION AT FS 737-775 LEFT SIDE.  NRC W0304.  REPLACED CUSP WEB PER SRM 51-10-02, 53-11-03.  (M)
